# SDR UALA2011120606719

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,358 hours, 11,551 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Warning Light
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV MESSAGE.  REFERENCE FIM 36-10-00 PG 162.  PER BLOCK 23, PRV FAILED TEST & SHOWS SIGNS OF EXCESSIVE SHAFT WEAR.  REMOVED PRV.  REPLACED NR 1 ENGINE PRV PER MM, NO HELP.  SAME CONDITION AS LOG 2.  NO LEFT DUCT PRESSURE, BLEED LIGHT AND BLEED OFF LIGHT ILLUMINATED.
